# SDR DL76L050720

- Difficulty date: November 17, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 60,127 hours, 9,357 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON MID SPAR FITTING CLOSEOUT ANGLES WAS FOUND CRACKED.  THE MID SPAR FITTINGS WERE INSPECTED AND THE CLOSEOUT ANGLES WERE REPLACED, REF AD 2005-19-23, 01-074944-12AD.
